ON AUTOMORPHIC REDUCIBILITY FOR SETS ELEMENTS OF FREE GROUPS
https://doi.org/10.22405/2226-8383-2013-14-3-52-55
Abstract
Establish that the problem of reducibility for automorphic stencils free group F2 of rank two is a matter of solvability of equations over this group.
About the Authors
V. G. DurnevRussian Federation
O. V. Zetkina
Russian Federation
A. I. Zetkina
Russian Federation
References
1. Whitehead J. H. C. On equivalent sets of elements in a free group // Ann. of Math. 1936. Vol. 37. P. 782—800.
2. Rapaport E. S. On free groups and their automorphisms // Acta Math. 1958. Vol. 99. P. 139—163.
3. Higgins P. J. Equivalence of elements under automorphisms of a free group // J. London Math. Soc. 1974. Vol. 8. P. 254—258.
4. Маканин, Г. С. Уравнения в свободной группе // Известия АН СССР. Сер. Мат. 1982. Т. 46, №6. С. 1199—1273.
5. Вдовина А. А. Произведение коммутаторов и квадратов в свободной группе // Третья международная конференция по алгебре: сборник тезисов. Красноярск: Изд-во КрГУ, 1993. С. 66—67.
6. Мальцев А. И. Об уравнении zxyx−1 y −1 z −1 = aba−1 b −1 в свободной группе // Алгебра и логика. 1962. Т. 1, №5. С. 45—50.
Review
For citations:
Durnev V.G., Zetkina O.V., Zetkina A.I. ON AUTOMORPHIC REDUCIBILITY FOR SETS ELEMENTS OF FREE GROUPS. Chebyshevskii Sbornik. 2013;14(3):52-55. (In Russ.) https://doi.org/10.22405/2226-8383-2013-14-3-52-55